# SDR NACA202501090000

- Difficulty date: December 3, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR CHORD CORROSION STA 1311 , RBL 64.   ACCOMPLISHED EO# 767-53-0068.
